Gurucharan Singh Saluja
Gurucharan Singh Saluja
Assitant Professor Mathematics, Govt. N.P.G. College of Science, Raipur (C.G.), India.
gkpgcjdp.com üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Convergence of modified S-iteration process for two asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces
P Kumam, GS Saluja, HK Nashine
Journal of Inequalities and Applications 2014 (368), 2014
42*2014
Strong convergence theorem for two asymptotically quasi-nonexpansive mappings with errors in Banach space
GS Saluja
Tamkang Journal of Mathematics 38 (1), 85-92, 2007
202007
Convergence of three-step iterations for nearly asymptotically nonexpansive mappings in spaces
GS Saluja, M Postolache, A Kurdi
Journal of Inequalities and Applications 2015 (1), 156, 2015
112015
Three-step iterations for total asymptotically nonexpansive mappings in CAT (0) spaces
GS Saluja, M Postolache
Filomat 31 (5), 1317-1330, 2017
102017
Convergence of fixed point of asymptotically quasi-nonexpansive type mappings in convex metric space.
GS Saluja
The Journal of Nonlinear Sciences and its Applications 1 (3), 132-144, 2008
102008
Approximating fixed points of Noor iteration with errors for asymptotically quasi-nonexpansive mappings
GS Saluja
Funct. Anal. Appro. Comput 1 (1), 31-48, 2009
82009
Convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces
GS Saluja, HK Nashine
Opuscula Mathematica 30, 331-340, 2010
72010
Convergence of modified S-iteration process for two asymptotically quasi-nonexpansive type mappings in CAT (0) spaces
GS Saluja
Demonstratio Mathematica 49 (1), 107-118, 2016
62016
Strong and △-convergence theorems for two asymptotically nonexpansive mappings in the intermediate sense in spaces
GS Saluja, M Postolache
Fixed Point Theory and Applications 2015 (1), 12, 2015
52015
Convergence of modified S-iteration process for two generalized asymptotically quasi-nonexpansive mappings in CAT (0) spaces
SG Saluja
Mathematica Moravica 19 (1), 19-31, 2015
52015
Convergence theorems for two asymptotically nonexpansive non-self mappings in uniformly convex Banach spaces
GS Saluja
J. Indian Math. Soc 81 (3-4), 369-385, 2014
52014
Three-step iteration process for a finite family of Asymptotically quasi-nonexpansive mappings in the intermediate sense in convex metric spaces
GS Saluja
Bulletin of Mathematical Analysis and Applications 3 (1), 89-101, 2011
52011
Convergence result of (L, α)-uniformly Lipschitz asymptotically quasi-nonexpansive mappings in uniformly convex Banach spaces
GS Saluja
Jñanabha 38, 41-48, 2008
52008
Strong and $ Delta $-convergence theorems for total asymptotically nonexpansive mappings in CAT (0)
GS Saluja, HK Nashine, YR Singh
International Journal of Nonlinear Analysis and Applications 8 (1), 245-260, 2017
42017
On common random fixed point theorems under contractive type condition in cone random metric spaces
GS Saluja
Gulf Journal of Mathematics 3 (4), 2015
42015
Modified S-iteration process for two asymptotically quasi-nonexpansive mappings in a CAT (0) space
GS Saluja
J. Adv. Math. Stud 7 (2), 151-159, 2014
42014
Convergence to common fixed points for generalized asymptotically quasi-nonexpansive mappings
GS Saluja
Bulletin of the International Mathematical Virtual Institute 4, 69-79, 2014
42014
Weak convergence theorems for two asymptotically quasi-nonexpansive non-self mappings in uniformly convex Banach spaces
GS Saluja
J. Nonlinear Sci. Appl 7 (2), 138-149, 2014
42014
Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings
GS Saluja
Adv. Fixed Point Theory 3 (1), 174-194, 2013
42013
Strong convergence of Noor iteration for generalized asymptotically quasi-nonexpansive mappings in CAT (0) spaces
GS Saluja
Acta Mathematica Vietnamica 37 (3), 341-355, 2012
42012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20